# SDR QXEA200801839

- Difficulty date: November 25, 2007
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - LIGHT SURFACE CORROSION FOUND ON TOP SURFACE OF AIRSTAIR TRACK APPROXIMATELY 6 INCHES FROM LEFT OUTBOARD SEAT TRACK NR 3 STATION X640 TO X643.  BLENDED AWAY LIGHT CORROSION, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.  APPLIED ALODINE AND PRIMER TO REPAIR AREA.
